# SDR DALA13070385642

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ACCESSORY BAY BS 960, KEELBEAM SUPPORT ANGLE CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-71, PG 109, DETAIL 9.  R & R SUPPORT ANGLE IAW SRM 51-40-02.
